Proof of q-analog of a constant term identity conjectured by Forrester

by Doron Zeilberger

Appeard in J. Combinatorial Theory (ser. A) 66 (1994), 311-312.

I got lots of mileage from the The Stembridge-Stanton `trick` (or method). This short paper is yet another case. The present approach was very nicely extended by Shaun Cooper, to prove even more general identities.

(Plain ) .tex version (1 page)

.dvi version (for previewing)

.ps version

.pdf version

Note: The present Plain TeX version was obtained by applying my TroffToTeX translator to the original Troff source file

Doron Zeilberger's List of Papers

Doron Zeilberger's Home Page